# SDR USAA2014062400009

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 65,271 hours, 43,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN FUSELAGE SKIN AT BS 747, STRINGER 24R.  REPAIRED FUSELAGE SKIN AT BS 747, STRINGER 24R IAW SRM 53-00-01-2R-31, DETAIL 11.
